# SDR AALA200802118

- Difficulty date: August 16, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 28,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROWS 21D TO 32D INOPERATIVE.  REPAIRED BROKEN WIRE TO CONNECTOR AT SEAT 29D FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPS.
